| Model Number |
RONYX25015UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
11/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lad.Approximately 10 months post index procedure, patient suffered from acute cerebrovascular accident (stroke).Patient's medication was adjusted.Investigator assessed that the event was not related to index device and unlikely related to antiplatelets medication.Safety assessed that the event was not related to index device and possibly related to antiplatelets medication.Patient recovered.